Personal Information
Mohammed O. Al-Amr

Department of Mathematics, College of Computer Sciences and Mathematics, University of Mosul, Mosul, Ninevah, Iraq

Mohammed O. Al-Amr
Educations
From Sep 2003 to Jul 2007, B.Sc., Mathematics , Iraq
From Nov 2010 to Feb 2013, M.Sc., Mathematics , Iraq
Work Experiences
From Feb 2013 to present, Assistant Lecturer , University of Mosul
Speciality
Numerical Analysis
Partial Differential Equations
Computational Mathematics
Journal Articles
A.J. Al-Sawoor and M.O. Al-Amr, Numerical Solution of a Reaction-Diffusion System with Fast Reversible Reaction by Using Adomian’s Decomposition Method and He’s Variational Iteration Method, Al-Rafidain J. Comput. Sci. Math. (2012), Vol. 9, No. 2, pp. 243-257.
A.J. Al-Sawoor and M.O. Al-Amr, Fourier Stability Analysis of Two Finite Element Schemes for Reaction-Diffusion System with Fast Reversible Reaction, Al-Rafidain J. Comput. Sci. Math. (2013), Vol. 10, No. 3, pp. 117-128.
A.M. Al-Rozbayani and M.O. Al-Amr, Discrete Adomian Decomposition Method for Solving Burgerʼs−Huxley Equation, Int. J. Contemp. Math. Sciences (2013), Vol. 8, No. 13, pp. 623-631.
A.J. Al-Sawoor and M.O. Al-Amr, Reduced Differential Transform Method for the Generalized Ito System, International Journal of Enhanced Research in Science Technology & Engineering (2013), Vol. 2, No. 11, pp. 135-145.
M.O. Al-Amr, New Applications of Reduced Differential Transform Method, Alexandria Eng. J. (2014), Vol. 53, No. 1, pp. 243–247.
A.J. Al-Sawoor and M.O. Al-Amr, A New Modification of Variational Iteration Method for Solving Reaction-Diffusion System with Fast Reversible Reaction, J. Egyptian Math. Soc. (2014), Vol. 22, No. 3, pp. 396–401.
M.O. Al-Amr, Exact solutions of the generalized (2+1)-dimensional nonlinear evolution equations via the modified simple equation method, Computers and Mathematics with Applications (2015), Vol. 69, No. 5, pp. 390–397.
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931